MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. CORD 300MM; THE TETHER - VERTEBRAL BODY TETHERING SYSTEM

ZIMMER BIOMET SPINE, INC. CORD 300MM; THE TETHER - VERTEBRAL BODY TETHERING SYSTEM
Catalog Number 204H0300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Failure of Implant (1924); Deformity/ Disfigurement (2360)
Date of Event 12/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference voluntary medwatch mw5149325 (attached) for this event.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a tether patient had overcorrection of 11 degrees post-operatively.The surgeon believes the overcorrection was caused by the most proximal screws in the construct; the proximal curve was 30 degrees.A revision surgery was performed to remove the two setscrews from t5-6 and release the cord between t6-7 to prevent further overcorrection.This is report one of three for this event.
 
Additional Manufacturer Narrative
H6 additional investigation type code: 4110.Corrections in a2 and g1.Additional information in h6: component, investigation type, findings, and conclusions.Inspection the device was not returned, x-ray images were provided but the complaint is unrefuted for overcorrection as pre-op x-rays were not provided.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.Potential root cause a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.Reference reports (b)(4).
 
Event or Problem Description

Brand Name
CORD 300MM
Common Device Name
THE TETHER - VERTEBRAL BODY TETHERING SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key18591778
Report Number3012447612-2024-00013
Device Sequence Number18188432
Product Code QHP
UDI-Device Identifier00880304865068
UDI-Public(01)00880304865068(17)250131(10)3020936
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H190005
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/30/2025
Device Catalogue Number204H0300
Device Lot Number3020936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date07/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age11 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite